# SDR AALA202311087534

- Difficulty date: September 23, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 54,391 hours, 26,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FITTING AT AFT GALLEY AREA LOCATED BETWEEN FR 66 AND FR 68, STR 23R. REPLACED CENTER FITTING PER SRM 51-42-11-801.
